# SDR CA020411007

- Difficulty date: April 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 13,198 hours
- Engine: Lyc O320H2AD
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Disconnected
- Location: Rudder
- Part time: 14,032 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PRE-FLIGHT INSPECTION, THE FLIGHT INSTRUCTOR NOTICED A COMPLETE DEFLEXION OF THE RUDDER CONTROL (TOWARDS THE RIGHT) WHEN THE NOSEWHEEL WAS CENTERED.  AS WELL, THE PEDALS WERE NOT EVEN. DURING MAINTENANCE,   NOTICED THAT THE FRONT PART OF THE SPRING WAS UNHOOKED.  INSPECTED THE AFFECTED PARTS AND REPLACED THE SPRING,  EVEN THOUGH IT WAS NOT BROKEN.
